# SDR DALA2016021801361

- Difficulty date: February 16, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 108,679 hours, 20,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOWER INDENTIFIER IS INOPERATIVE.  MAINTENANCE REPLACED M9011 BATTERY CHARGER.  SYSTEM OPERATION IS NORMAL.
